PFAFFIAN QUARTIC SURFACES AND REPRESENTATIONS OF CLIFFORD ALGEBRAS


COŞKUN E., Kulkarni R. S. , Mustopa Y.

DOCUMENTA MATHEMATICA, vol.17, pp.1003-1028, 2012 (Peer-Reviewed Journal) identifier

  • Publication Type: Article / Article
  • Volume: 17
  • Publication Date: 2012
  • Journal Name: DOCUMENTA MATHEMATICA
  • Journal Indexes: Science Citation Index Expanded, Scopus
  • Page Numbers: pp.1003-1028

Abstract

Given a general ternary form f = f(x(1), x(2), x(3)) of degree 4 over an algebraically closed field of characteristic zero, we use the geometry of K3 surfaces and van den Bergh's correspondence between representations of the generalized Clifford algebra C f associated to f and Ulrich bundles on the surface X f := {w(4) = f(x(1), x(2), x(3))}. P-3 to construct a positive-dimensional family of 8-dimensional irreducible representations of C-f.